# SDR DL72S971349

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Double Drilled
- Location: Bs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMANCE OF SI 4-61904-12, THE SECOND FASTENER HOLE ABOVE THE FLOORBEAM ON THE INBOARD FLANGE WAS DISCOVERED TO HAVE BEEN LOCATED CLOSE ENOUGH TO A PILOT HOLE TO CREATE A DOUBLE DRILLED HOLE.  THE DOUBLER DRILLED HOLE WAS OVERSIZED TO 0.403 THROUGH BOTH THE FRAME AND THE REINFORCING STRAP TO ELIMINATE THE PILOT HOLE.  A FREEZE PLUG WAS INSTALLED IN THE REINFORCING STRAP AND A MODIFICATION WAS ACCOMPLISHED PER 65C36280-24.
